Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Started Vyvanse for ADHD, have severe dry cough since. Can it be due to vyvanse?

I am a 49 year old woman and was recently diagnosed with ADHD and take 50 mg of Vyvanse . I had a bad cold that began on New Years and the cough at first produced phlegm but now I have this dry cough that has been persistant since the cold began. My Vyvanse was increased to 50 mg on December 18...Can my cough be affiliated to the Vyvanse or can I still have a residual symptom of this virus I had. Thanks
Mon, 15 Jul 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Treatment/Therapy
Psychologist 's  Response
Dear
Welcome to HCM
We understand your concerns.

Vyvanse is not a drug known to cause problems. Your symptoms might just correspond to flu or infection of throat mucous membrane. Still consult your physician and get your throat examined.

Secondly, you seem to be more confused and worried about ADHD. Attention Deficit Hyperactivity Disorder requires treatment to create slowness in day to day activities. Latest developments in medical science shows that some meditation and yoga techniques are helpful. Go ahead. Get well soon.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Over 4wks ago, I went to Texas and although I love humidity,it started to make me feel stuffy in the nose. It may have been from the airplane...

Recent questions on  Meditation

doctor1 MD

HELLO, I HAD BEEN TAKING LONAZEP 0.5 FROM LAST 3 YEARS. NOW FROM LAST 2 WEEKS I HAVE STOPPED THEM. I AM SUFFERING FROM WITHDRAWAL SYMPTOMS.CAN...

doctor1 MD

Hi, My name is Bahni.I have a five year old son.We live in Hong Kong.The problem i am facing with my son is he is very unattentive in is class and...

doctor1 MD

hi i am tapas ghosh from india.my father is suffereing multple CVA stroke in last 1.5 yrs.He had weakness in rights legs and hands,speech,facial...

doctor1 MD

I have a hoarse voice from screaming on roller coasters 3 days ago. I am a singer and have a performance tomorrow night. I was thinking of going to...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific...

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange...